SOME FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MULTIVALUED MAPPINGS SATISFYING SOME GENERAL CONTRACTIVE CONDITIONS OF INTEGRAL TYPE


Altun I., Turkoglu D.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.36, no.1, pp.55-67, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 1
  • Publication Date: 2010
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.55-67

Abstract

We prove some common fixed point theorems for multivalued mappings satisfying some general contractive conditions of integral type under the condition of weak compatibility.